"Easing"the crash after the Dex runs out.

Discussion in 'Amphetamine' started by Jack Beanstalk, Dec 20, 2004.

  1. Jack Beanstalk

    Jack Beanstalk Newbie

    Reputation Points:
    0
    Messages:
    1
    Joined:
    Dec 20, 2004
    I came upon this forum while doing a search,looked like a good one to find answers to my question.Does anyone have knowledge or know of a site containing info about easing the effects after a 3 week Dexedrine run.I get a months worth at a time,got "shorted" about 5-6 days worth of pills(taking 20mg.X 3 a day).I will run out on Monday.No refill till following Monday.Please,no request for details on the shortage,Thanks for any help.Jack Beanstalk
     
  2. i like wimmins

    i like wimmins Newbie

    Reputation Points:
    1
    Messages:
    43
    Joined:
    Sep 9, 2004
    Well, there's a few things I could suggest...

    Start decreasing the amount that you are taking each day immediately - you aren't going to be as jacked up as you would probably like, but it'll carry up you until you can get you're prescription refilled.

    Are you still in school? Public schools are a veritable smorgasbord of amphetamines, and they generally have a booming black market of kids selling off their ADHD medications. With little effort you should be able to round up enough to sustain you. Although you may not be able to get Dexies, there's probably ennough Ritalin/Adderal/whatever to go around.

    Lastly, get bombed [​IMG] Is this the wisest use of alcohol? Oh hells no. But Whenever I reach a point where the drugs are gone and I have to accept that, the blow is lessened through some healthy binge drinking...
     
  3. serotonin

    serotonin Newbie

    Reputation Points:
    1
    Messages:
    131
    Joined:
    Nov 8, 2004
    getting drunk is definatly a GREAT way to help the crash. weaning yourself off by taking less and less each day is also helpful for some people, but others prefere cold turkey. just make sure you take your vitamins, and try to choke some food down, no matter how bad it may be to eat. your lucky though, the dose your taking won't give you too bad a comedown, even at the length you took it for. good luck.
     
  4. lolomgwtfbbq

    lolomgwtfbbq Newbie

    Reputation Points:
    11
    Messages:
    156
    Joined:
    Jan 21, 2005
    Agh, I also hate comedowns. What I find to be helpful is to go to sleep
    if possible, and if you're not sleepy, then at least lie in bed with
    your eyes closed or something. I know how hard it is to fall asleep
    during the comedown, but it really helps if you can manage to do it.

    Another thing that helps is doing something that will make your intoxication not noticeable, like watching TV or eating dinner.

    Reading or writing might not be so great because you can notice the comedown with those.
     
  5. ToxicMind

    ToxicMind Newbie

    Reputation Points:
    0
    Messages:
    97
    Joined:
    Dec 10, 2004
    One word for comedowns: VALIUM. helps me through everytime [​IMG]
     
  6. Darkmaster

    Darkmaster Newbie

    Reputation Points:
    0
    Messages:
    16
    Joined:
    Dec 8, 2004
    35 y/o
    I know speed has an impact on my body wich lasts about 1 month. Mood changes,depressions and so on. Do anyone have any advice to lessen the after-effects? or else its not worth it...I dont feel like doing anything during that time. Ive quitted my last job cause of depressions(luckily i got a new one, mailman:Dwohoo.....) To me doing speed seems like: either you are doing speed and stayin in hell, or you dont do it at all and keep clean. I cant do this drug and be a normal 19 year old. its either this or that....and it sucks. I want the intense experience wich only drugs can give.